Alert archive / Georgia / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 223, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 15, 2017, 4:48 PM EDT for Floyd County, Polk County, Georgia. It was in force for 42 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2017, 4:48 PM EDT (20:48 UTC)
- Expired
- Jun 15, 2017, 5:30 PM EDT
- In force
- 42 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Floyd County, GA, Polk County, GA
The radar
The Atlanta radar (KFFC), 92 km from the middle of the area, began a volume at 20:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 5:10 PM EDT | TSTM WND DMG | 1 Se Chubbtown, GA | A TREE WAS DOWNED ONTO POWER LINES ON BOOGER HOLLOW RD NEAR DUKE RD. |
| Jun 15, 5:15 PM EDT | TSTM WND DMG | 3 Sse Lake Creek, GA | A TREE WAS BLOWN DOWN ONTO POWER LINES ON LINDSEY CHAPEL RD. |
| Jun 15, 5:20 PM EDT | TSTM WND DMG | 1 Sw Aragon, GA | A TREE WAS BLOWN DOWN ONTO POWER LINES ON PROSPECT ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.8 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 315 J/kg
- Mixed-layer CIN
- -96 J/kg
- Mixed-layer LCL
- 1056 m above ground
- 0-6 km bulk shear
- 1 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
399
WUUS52 KFFC 152048
SVRFFC
GAC115-233-152130-
/O.NEW.KFFC.SV.W.0223.170615T2048Z-170615T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
448 PM EDT THU JUN 15 2017
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southwestern Floyd County in northwestern Georgia...
Polk County in northwestern Georgia...
* Until 530 PM EDT
* At 448 PM EDT, a severe thunderstorm was located near Etna, or near
Forney, moving east at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Cedartown, Rockmart, Aragon, Cave Spring, Seney, Fish Creek, Etna,
Esom Hill, Antioch and Van Wert.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3415 8542 3410 8505 3408 8505 3408 8492
3396 8498 3395 8505 3391 8505 3391 8521
3390 8522 3390 8536 3391 8539 3410 8543
TIME...MOT...LOC 2048Z 284DEG 30KT 3405 8537
HAIL...<.75IN
WIND...60MPH
$$1 follow-up statement
341
WWUS52 KFFC 152108
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
508 PM EDT THU JUN 15 2017
GAC115-233-152130-
/O.CON.KFFC.SV.W.0223.000000T0000Z-170615T2130Z/
Floyd GA-Polk GA-
508 PM EDT THU JUN 15 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR SOUTHWESTERN FLOYD AND POLK COUNTIES...
At 508 PM EDT, a severe thunderstorm was located over Cedartown,
moving east at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Cedartown, Rockmart, Aragon, Cave Spring, Seney, Fish Creek, Etna,
Esom Hill, Antioch and Van Wert.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3415 8542 3410 8505 3408 8505 3408 8492
3396 8498 3395 8505 3391 8505 3391 8521
3390 8522 3390 8536 3391 8539 3410 8543
TIME...MOT...LOC 2108Z 280DEG 26KT 3404 8524
HAIL...<.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 3:17 PM EDT, 1 hour 31 minutes earlier.
Area forecast discussion, Jun 15, 3:17 PM EDT, 1 hour 31 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 317 PM EDT Thu Jun 15 2017 .SHORT TERM /Tonight through Friday Night/... The primary focus this afternoon into tonight will be the increase in thunderstorm coverage as a complex of thunderstorms advances into Georgia from the northwest. This MCS has continued to strengthen as it progresses southeastward into the unstable airmass that is in place across the southeast. Current surface CAPE values from 2500- 3000 J/kg cross Georgia will be sufficient to maintain thunderstorm intensity into the evening hours, and downdraft CAPE over 1000 J/kg in north Georgia will support a damaging wind threat. This convective line is expected to push through north Georgia during the evening hours, with the greatest risk of any severe thunderstorms in northwest Georgia during the early evening. While some severe threat will extend farther south and east, the overall intensity should begin to gradually diminish after sunset. Friday will be another day with widespread shower and thunderstorm development by afternoon, especially across the southeastern half of the area where the best overlap of moisture and instability will reside. With relatively steep lapse rates and sufficient instability, a few strong to severe thunderstorms will be possible. Strong wind gusts would be the main threat. Temperatures will remain warm with highs on Friday in the upper 80s to near 90 and lows around 70. RW .LONG TERM /Saturday through Thursday/... Minimal adjustments were made to the extended periods. Models continue to advertise a moist airmass remaining over the state as a front stalls and moisture continues to advect into the region. Have continued above seasonal pops through the period. Temperatures remain slightly above seasonal normals, and have gone with a model blend. Models do continue to advertise potential tropical wave developing by mid week, with some varied solutions regarding its track. 31 /issued 340 AM EDT Thu Jun 15 2017/ The unsettled extended period remains largely unchanged from previous forecast. Weak cyclonic flow in the mid levels will be the main source for deeper layer moisture going into the weekend. Scattered thunderstorms from Friday should gradually diminish overnight before redeveloping on Saturday as daytime heating aids buoyancy. Although weak residual sfc troughing may linger on Saturday...expecting the bulk of thunderstorm activity to be diurnally driven /barring any aid from mid level shortwave activity/. Activity will wind down into the overnight hours Saturday when the main area of mid level cyclonic flow begins to weaken in response to a fast moving shortwave trough diving east from the Northern Plains into the Great Lakes. As this shortwave then ejects from the Great Lakes into Ontario/Quebec...associated sfc "cold" front will begin to approach the area on Sunday. The front will not make it to the TN/GA border on Sunday...but the airmass in place will be enough to spark numerous thunderstorms...especially during the afternoon hours. EC/GFS guidance suggest the "cold" front will reach the northern Ga border by Monday afternoon as deep troughing in the mid & upper levels builds south toward the CWA. This pattern will begin to take on a western US ridge and eastern US trough. Nonetheless...thunderstorms can be expected along and just ahead of the front across north Georgia on Monday...and enough of the western US ridge may nose into central/southern Georgia to keep any activity more isolated. With best shear well north of the area...widespread severe weather is not expected at this time along/ahead of the front. Front will continue its southern progress Monday night into Tuesday where storms will likely continue into the first part of the night across ATL-AHN metro areas and perhaps portions of central Georgia before weakening. There is a chance some drier air could work into the north Ga mountains at this time. Still seeing enough moisture being advected by anticyclonic flow around the Bermuda high to suggest that this boundary of moisture will collide with the southward moving "cold" front by Tuesday. Thinking this will stall the boundary and then help nudge it gradually north as a warm front for the remainder of the extended. This points to continued humidity and the possibility of scattered thunderstorms each afternoon. Tropical wave still showing up in the Yucatan area into the western Gulf by mid week. Kovacik && .AVIATION... 18Z Update... Through the remainder of the afternoon, VFR ceilings with scattered CU can be expected with generally isolated SHRA/TSRA. Included VCSH through the afternoon to account for this possibility. The chance for TSRA is expected to increase most appreciably around and after about 21z in association with a disturbance currently NW of the area. Convection should gradually diminish overnight. Winds remain from the west through the TAF period. There is some potential for MVFR/IFR ceilings at CSG/MCN sites by Friday morning but have limited mention to CSG at this time. //ATL Confidence...18Z Update... Medium on convective timing/evolution. High on other elements. RW && .PRELIMINARY POINT TEMPS/POPS... Athens 70 90 70 88 / 40 60 50 60 Atlanta 72 88 72 87 / 50 60 40 50 Blairsville 65 85 64 83 / 50 50 40 50 Cartersville 69 89 69 89 / 50 50 40 50 Columbus 73 90 72 90 / 30 60 50 40 Gainesville 70 88 70 86 / 50 60 40 60 Macon 72 90 72 89 / 30 60 50 60 Rome 70 90 70 90 / 50 40 30 40 Peachtree City 70 89 70 88 / 40 60 50 50 Vidalia 74 90 73 89 / 30 60 50 60 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...RW LONG TERM....31 AVIATION...RW
Hazardous weather outlook, Jun 15, 3:09 PM EDT, 1 hour 39 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 309 PM EDT Thu Jun 15 2017 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-161200- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 309 PM EDT Thu Jun 15 2017 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered thunderstorms will continue to develop and move into north and central Georgia this afternoon and evening. A few of these storms could become strong to severe with the primary threats being gusty winds, hail, frequent lightning and heavy rainfall. Thunderstorms will continue into the late evening hours, with the potential for some of the weakening activity to continue through midnight. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... Scattered thunderstorms will continue to be possible Friday through Sunday, mainly during the afternoon and evening. A cold front will approach the area on Monday and continue the chance for thunderstorms through at least Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Jun 15, 4:11 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
411 PM EDT THU JUN 15 2017
GAZ011-152045-
Chattooga GA-
411 PM EDT THU JUN 15 2017
...SIGNIFICANT WEATHER ADVISORY FOR CHATTOOGA COUNTY UNTIL 445 PM
EDT...
At 411 PM EDT...a strong thunderstorm was over Cloudland, or 8 miles
west of Summerville...moving east at 35 mph.
HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Summerville, Lyerly, Menlo, Cloudland, Berryton, Chattoogaville,
Tidings, James H. Floyd State Park and Holland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3445 8519 3444 8518 3443 8521 3441 8522
3441 8524 3440 8527 3437 8533 3433 8537
3429 8539 3429 8546 3458 8553 3459 8553
TIME...MOT...LOC 2011Z 276DEG 31KT 3451 8549
WIND...50MPHLocal storm report, Jun 15, 4:12 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
412 PM EDT THU JUN 15 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM TSTM WND DMG 1 NNW ASHEBROOK 33.99N 84.47W
06/14/2017 COBB GA 911 CALL CENTER
A TREE WAS REPORTED DOWN ON A HOUSE NEAR THE
INTERSECTION OF DAFFODIL DRIVE AND SKYLANE DRIVE.
&&
EVENT NUMBER FFC1700778
LMERRITTLocal storm report, Jun 15, 4:16 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
416 PM EDT THU JUN 15 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM TSTM WND DMG 1 SSE JIM R MILLER PARK 33.89N 84.58W
06/14/2017 COBB GA 911 CALL CENTER
A TREE WAS REPORTED DOWN NEAR THE INTERSECTION OF
CALLAWAY ROAD SW AND AUSTELL ROAD SW.
&&
EVENT NUMBER FFC1700779
LMERRITTLocal storm report, Jun 15, 4:19 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
419 PM EDT THU JUN 15 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM TSTM WND DMG MARIETTA 33.95N 84.55W
06/14/2017 COBB GA EMERGENCY MNGR
A TREE WAS REPORTED DOWN NEAR THE MARIETTA SQUARE.
&&
EVENT NUMBER FFC1700780
LMERRITTSpecial weather statement, Jun 15, 4:33 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
433 PM EDT THU JUN 15 2017
GAZ004>007-012-013-152100-
Gilmer GA-Whitfield GA-Gordon GA-Pickens GA-Murray GA-Fannin GA-
433 PM EDT THU JUN 15 2017
...SIGNIFICANT WEATHER ADVISORY FOR GILMER...SOUTHERN WHITFIELD...
GORDON...NORTHWESTERN PICKENS...SOUTHEASTERN MURRAY AND NORTHWESTERN
FANNIN COUNTIES UNTIL 500 PM EDT...
At 432 PM EDT...a line of strong thunderstorms was along a line
extending from near Cohutta Wilderness to near Conasauga Lake to near
Ramhurst to Nickelsville to near Sugar Valley...and moving southeast
at 10 mph.
HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Calhoun, Ellijay, East Ellijay, Resaca, Talking Rock, Fairmount,
Ranger, Jones Mill, Higdon, Redbud, Cohutta Wilderness, Conasauga
Lake, Oakman, Fort Mountain State Park, Hinton, Carters, Sonoraville,
Talona, Tails Creek and Ramhurst.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3490 8441 3461 8440 3446 8450 3441 8460
3441 8473 3440 8473 3440 8495 3439 8497
3440 8498 3463 8505 3465 8505 3464 8489
3471 8476 3485 8466 3499 8467 3499 8455
TIME...MOT...LOC 2032Z 318DEG 10KT 3495 8462 3481 8461 3466 8471 3460
8484 3459 8502
WIND...50MPHSpecial weather statement, Jun 15, 4:37 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
437 PM EDT THU JUN 15 2017
GAZ059-152115-
Jasper GA-
437 PM EDT THU JUN 15 2017
...SIGNIFICANT WEATHER ADVISORY FOR JASPER COUNTY UNTIL 515 PM EDT...
At 436 PM EDT...a strong thunderstorm was over Calvin, or near
Monticello...moving east at 10 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
cloud to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Monticello, Shady Dale, Calvin, Farrar and Eudora.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3327 8354 3331 8379 3345 8379 3345 8377
3348 8374 3349 8371 3350 8371 3348 8369
3349 8367 3350 8368 3351 8368 3351 8365
3343 8353
TIME...MOT...LOC 2036Z 266DEG 7KT 3340 8370
HAIL...0.75IN
WIND...50MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 8:02 PM EDT | Special Weather Statement | FFC | Fulton | 28 min |
| Jun 14, 8:12 PM EDT | Special Weather Statement | FFC | Cobb, Paulding | 33 min |
| Jun 14, 8:41 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Paulding | 36 min |
| Jun 14, 8:46 PM EDT | Special Weather Statement | FFC | Fulton | 29 min |
| Jun 15, 3:13 PM EDT | Special Weather Statement | FFC | Whitfield | 32 min |
| Jun 15, 3:29 PM EDT | Severe Thunderstorm Warning | FFC | Whitfield | 31 min |
| Jun 15, 3:39 PM EDT | Special Weather Statement | FFC | Dade | 36 min |
| Jun 15, 4:02 PM EDT | Severe Thunderstorm Warning | FFC | Murray, Whitfield | 28 min |
| Jun 15, 4:07 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Dade, Walker | 38 min |
| Jun 15, 4:11 PM EDT | Special Weather Statement | FFC | Chattooga | 34 min |
| Jun 15, 4:18 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd, Gordon | 42 min |
| Jun 15, 4:33 PM EDT | Special Weather Statement | FFC | Gilmer, Gordon | 27 min |
| Jun 15, 4:37 PM EDT | Special Weather Statement | FFC | Jasper | 38 min |
| Jun 15, 4:59 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Floyd, Gordon | 31 min |
| Jun 15, 5:21 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Haralson, Paulding, Polk | 39 min |
| Jun 15, 5:23 PM EDT | Special Weather Statement | FFC | Gwinnett | 37 min |
| Jun 15, 5:32 PM EDT | Severe Thunderstorm Warning | FFC | Gwinnett | 28 min |
| Jun 15, 5:42 PM EDT | Special Weather Statement | FFC | DeKalb | 33 min |
| Jun 15, 5:43 PM EDT | Special Weather Statement | FFC | Cherokee | 32 min |
| Jun 15, 5:50 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Clayton, Cobb, Coweta, Douglas, Fayette and 4 more | 40 min |
| Jun 15, 5:52 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Henry, Rockdale | 53 min |
| Jun 15, 5:55 PM EDT | Special Weather Statement | FFC | Oconee | 35 min |
| Jun 15, 6:00 PM EDT | Special Weather Statement | FFC | Walton | 30 min |
| Jun 15, 6:02 PM EDT | Special Weather Statement | FFC | Gwinnett | 28 min |
| Jun 15, 6:13 PM EDT | Severe Thunderstorm Warning | FFC | Oglethorpe | 47 min |
| Jun 15, 6:19 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Oconee, Walton | 41 min |
| Jun 15, 6:20 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette, Harris, Heard, Meriwether, Pike and 1 more | 40 min |
| Jun 15, 6:23 PM EDT | Special Weather Statement | FFC | Newton | 37 min |
| Jun 15, 6:30 PM EDT | Special Weather Statement | FFC | Hall | 30 min |
| Jun 15, 6:45 PM EDT | Special Weather Statement | FFC | Talbot | 30 min |
| Jun 15, 6:47 PM EDT | Special Weather Statement | FFC | DeKalb, Rockdale | 28 min |
| Jun 15, 6:52 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Pike, Upson | 38 min |
| Jun 15, 7:00 PM EDT | Special Weather Statement | FFC | Oglethorpe | 30 min |
| Jun 15, 7:01 PM EDT | Special Weather Statement | FFC | Harris, Lamar, Meriwether, Monroe, Muscogee, Pike and 3 more | 44 min |
| Jun 15, 7:07 PM EDT | Severe Thunderstorm Warning | FFC | Lamar, Meriwether, Pike, Spalding | 53 min |
| Jun 15, 7:19 PM EDT | Special Weather Statement | FFC | Clarke, Madison | 26 min |
| Jun 15, 7:39 PM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee | 36 min |
| Jun 15, 7:50 PM EDT | Special Weather Statement | FFC | Sumter | 25 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.